# SDR AALA202309131364

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 30,597 hours, 13,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FORWARD ENTRY DOOR GIRT BAR BRACKET ON THE RIGHT SIDE IS LOOSE. REPOSITIONED LEFT HAND FORWARD ENTRY DOOR GIRT BAR BRACKET. PER AFMM 17.03.9.
